# SDR JJBA2012022900014

- Difficulty date: February 26, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 26,168 hours, 35,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION, CREW NOTICED THE RED EMERGENCY LIGHTS AT ROW 1C WERE NOT OPERATIVE.  GROUND MX CREW RESEATED BATTERYS 3352 PS1/PS2.  AN OPS CHECK WAS PERFORMED WITH SATISFACTORY RESULTS.  ACFT WAS RELEASED TO FLIGHT STATUS.
